# SDR DHL2001746001

- Difficulty date: August 1, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B AILERON LWR SURFACE 2 AREAS DELAMINATED.  AREA OF DELAMINATION LT O/B AILERON TRIM TAB & NOT THE AILERON ITSELF.  REMOVED AND REPLACED LT O/B AILERON BAL TAB.  OPS CHECKED SERVICEABLE.
